Alert archive / Florida / Marine Weather Statements in 2007
Marine Weather Statement 9, NWS Mobile, AL
NWS Mobile, AL issued this marine weather statement at Jun 12, 2007, 9:05 PM EDT. It was in force for 55 min.
The area
The counties it named.
The facts
- Issued
- Jun 12, 2007, 9:05 PM EDT (01:05 UTC)
- Expired
- Jun 12, 2007, 10:00 PM EDT
- In force
- 55 min
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
000 FZUS74 KMOB 130105 MWSMOB MARINE WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 805 PM CDT TUE JUN 12 2007 GMZ630-130215- /X.NEW.KMOB.MA.S.0009.070613T0105Z-070613T0200Z/ MOBILE BAY- 805 PM CDT TUE JUN 12 2007 ...WIND SHIFT MOVING WEST ACROSS MOBILE BAY... OUTFLOW FROM EARLIER THUNDERSTORMS OVER THE WEST FLORIDA PANHANDLE WILL MOVE WEST ACROSS MOBILE BAY BETWEEN 8 AND 9 PM. WINDS ARE EXPECTED TO BECOME EASTERLY BETWEEN 20 AND 30 KNOTS FOR A BRIEF PERIOD OF TIME BEFORE DMINISHING BACK TO LIGHT AND VARIABLE. THE ONSET OF THE EASTERLY WINDS WILL BE RATHER ABRUPT...POSSIBLY ENOUGH TO CAPSIZE A SMALL BOAT INF NOT PREPARED. LOCALLY ROUGH BAY CONDITIONS CAN ALSO BE EXPECTED. NO RAIN IS ASSOCIATED WITH THE WIND SHIFT LINE AT THIS TIME. $$
What forecasters said that day
The local office's own words before this marine weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this marine weather statement went out at Jun 12, 8:31 PM EDT, 34 minutes earlier.
Area forecast discussion, Jun 12, 8:31 PM EDT, 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOBILE AL 731 PM CDT TUE JUN 12 2007 .UPDATE...MAIN REASON FOR UPDATING THE FORECAST IS TO ELIMINATE WATCH COUNTIES ADJACENT TO BIRMINGHAM CWA WHICH HAS SHUT DOWN WW390 IN THEIR ADJOINING COUNTIES. THIS MAY BE REPEATED WITHIN AN HOUR OR TWO. HIGH OCTANE AIR HAS BEEN PRETTY WELL USED UP BY THE SOUTHEASTWARD FORWARD PROPAGATING MCS BUT SOME FLARE-UPS ARE POSSIBLE IN CONECUH AND MONROE...SO WE LEFT THEM IN FOR NOW. FRONT OF MCS HAS REACHED THE BEACH AND MOVING OUT INTO THE GULF AND HIGH CAPE AIR. WATERSPOUTS AND GALE FORCE WINDS LIKELY OVER THE MARINE AREA. BMX THANKS FOR COORDINATION ASSIST. --------------------PREVIOUS---------------- .SYNOPSIS...FOR THE CURRENT FORECAST...HOT TEMPS AND THE CHANCE OF PRECIP ARE THE BIGGEST ITEMS TO DEAL WITH IN THE SHORT TERM. REASON FOR THE CURRENT ACTIVITY OVER THE AREA IS A SHORTWAVE SWINGING SOUTH OVER THE CAROLINAS AS I TYPE AROUND AN UPPER LOW OFF THE NEW ENGLAND COAST. THIS UPPER ENERGY IS PUSHING THE UPPER RIDGE...CURRENTLY STRETCHING FROM MX TO THE CA PLAINS. ANOTHER SHORTWAVE SYSTEM IS MOVING OVER THE CO ROCKIES...HELPING TO SHARPEN THE RIDGE. IN THE LOWER LEVELS OF THE TROPOSPHERE...THE RIDGE HAS CREATED UNSEASONABLY WARM TEMPS OVER THE FA AND POINTS WEST. GULF BREEZE MOVING INLAND HAS FIRED OFF STORMS ALONG THE MS/AL/FL GULF COAST...WITH AN OLD BOUNDARY CREATING THE CONVERGENCE MECHANISM INLAND OVER THE MS/LA STATE LINE. THE SHORTWAVE MOVING SOUTH OVER THE EAST COAST HAS FIRED OFF SOME BOOMERS TO OUR NORTH. NEEDLESS TO SAY...WHERE HOT TEMPS AND UPPER ENERGY COME TOGETHER...THE STORMS HAVE BECOME QUITE STRONG. && .SHORT TERM (TONIGHT THROUGH THURSDAY NIGHT)...GUIDANCE IS ADVERTISING THE UPPER SHORTWAVE SWING SOUTH OVER THE SOUTHEASTERN CONUS ATLANTIC SEABOARD...THEN SOUTHEAST OVER THE NORTHERN CARIBBEAN WEDNESDAY...WITH THE ROCKIES SYSTEM PUSHING INTO THE PLAINS RIDGE. GUIDANCE IS ADVERTISING AN UPPER TROUGH SETTING UP OVER THE EASTERN EASTERN SEABOARD AND SOUTHEASTERN CONUS BY THURS...WITH NAM ADVERTISING THE FA MORE ON THE FRONT END OF THE TROUGH...GFS UNDER THE BACK SIDE OF THE TROUGH. BOTH ARE ADVERTISING DRY AIR WELL TO OUR NORTH PUSHING SOUTHWEST...STAYING WELL NORTH OF THE AREA...SO AM EXPECTING THE SUMMER STEAMIES TO CONTINUE. THIS WEAKENING UPPER RIDGE WILL RESULT IN DAYTIME TEMPS NOT QUITE REACHING THE RECORD SETTING LEVELS OF TODAY. DID GO A BIT ABOVE THE COOLER...DRYER GFS/MAV GUIDANCE (AFTER TONIGHT)...THOUGH DIDNT DEVIATE WITH THE MINS. .LONG TERM (FRIDAY ON)...BY FRIDAY...GUIDANCE IS ADVERTISING THE PLAINS UPPER RIDGE GONE AS ROCKIES SYSTEM...NOW OVER THE SOUTHERN PLAINS AND SEVERAL SYSTEMS PASSING OVER THE NORTHERN THIRD OF THE CONUS...WITH THE RIDGE BUILDING NORTH OVER THE DESERT SOUTHWEST. GUIDANCE ISNT TO ENTHUSIASTIC IN TAKING THE SYSTEM OVER THE SOUTHERN PLAINS EAST...INSTEAD FILLING IT IN THROUGH THE WEEKEND...THEN KICKING OFF AS ANOTHER UPPER SYSTEM DIGS SOUTH OVER THE NORTHERN ROCKIES. && .MARINE...THE SERIES OF MID LEVEL SHORTWAVES MOVES SOUTHWARD THROUGH THE EXTREME SOUTHEAST STATES WITH A SURFACE REFLECTION TROF SHIFTING FROM OVER THE INLAND AREA TO THE NORTHERN GULF OVERNIGHT. THE LARGE DOME OF HIGH PRESSURE OVER THE NORTHEAST STATES WEDGES INTO THE SOUTHEAST STATES MEANWHILE AND INTO THE MARINE AREA ON WEDNESDAY ALLOWING FOR WINDS TO VEER TO THE SOUTHEAST. SURFACE RIDGING BUILDS INTO THE NORTHEASTERN GULF THROUGH FRIDAY AND REMAINS IN PLACE THROUGH SUNDAY PROMOTING A LIGHT AND GENERALLY SOUTHERLY WIND FLOW. LITTLE CHANGE IN SEAS THROUGH THE PERIOD. /29 && .FIRE WEATHER...SOME RAIN WILL COME TOT HE EASTERN THIRD OF THE FA INTO TONIGHT AS AN UPPER SYSTEM INDUCED PRECIP MOVES SOUTH OVER SOUTHEASTERN AL. AM EXPECTING A DEEP MIXING LAYER TO CONTINUE THROUGH THE WEEK...WITH A RETURN OF RAIN THURSDAY. && .PRELIMINARY POINT TEMPS/POPS... MOBILE 71 92 70 89 70 / 20 20 05 20 10 PENSACOLA 72 88 70 86 70 / 30 20 05 20 10 DESTIN 75 86 73 87 73 / 30 20 05 20 10 EVERGREEN 69 89 65 89 65 / 20 10 05 20 20 WAYNESBORO 67 92 64 89 66 / 20 05 00 20 20 CAMDEN 69 91 64 89 67 / 20 05 00 20 20 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. && 29/16
Hazardous weather outlook, Jun 12, 7:58 AM EDT, 13 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED EXPIRATION TIME... NATIONAL WEATHER SERVICE MOBILE AL 658 AM CDT TUE JUN 12 2007 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-131200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 658 AM CDT TUE JUN 12 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR INLAND SOUTHEAST MISSISSIPPI...SOUTHWEST ALABAMA...THE WESTERN FLORIDA PANHANDLE... AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS WILL BECOME BETTER DEVELOPED LATER TODAY NEAR AND ALONG A WEAK FRONTAL BOUNDARY GENERALLY LOCATED OVER NORTHERN AND EASTERN SECTIONS OF THE FORECAST AREA. DUE TO BETTER FORCING IN THE MID TO UPPER LEVELS OF THE ATMOSPHERE COMBINED WITH SUFFICIENT MOISTURE IN THE LOWER LEVELS DAMAGING WINDS AND LARGE HAIL WILL BE POSSIBLE WITH SOME OF THE STRONGER STORMS. THE BEST CHANCE FOR SEVERE WEATHER TO OCCUR WILL BE GENERALLY EAST OF THE I-65 CORRIDOR STRETCHING SOUTH TO INLAND AREAS OF THE WESTERN FLORIDA PANHANDLE. FURTHER TO THE WEST ANOTHER HOT DAY IS FORECASTED RESULTING IN HEAT INDICES RANGING FROM 100 TO 105 DEGREES DURING THE AFTERNOON HOURS. THE HOT AND DRY CONDITIONS WILL ALSO ENHANCE THE WILDFIRE RISK ACROSS THE AREA. THE THREAT OF SEVERE WEATHER WILL DROP SIGNIFICANTLY AFTER SUNSET WHEN SURFACE TEMPERATURES COOL TO THE 70S. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO WIDESPREAD SEVERE OR HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT OFFICIALS FOR SEVERE WEATHER OPERATIONS WILL NOT BE REQUIRED THROUGH TONIGHT.
In the hours before
Special weather statement, Jun 12, 7:41 PM EDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 641 PM CDT TUE JUN 12 2007 FLZ002-004-006-130030- COASTAL OKALOOSA-COASTAL ESCAMBIA-COASTAL SANTA ROSA- INCLUDING THE CITIES OF...DESTIN...FORT WALTON BEACH AND NAVARRE... 641 PM CDT TUE JUN 12 2007 ...STRONG THUNDERSTORMS ARE BEING DETECTED OVER OKALOOSA...ESCAMBIA AND SANTA ROSA COUNTIES... AT 637 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS FROM 4 MILES EAST OF BAGDAD TO 11 MILES EAST OF DESTIN...AND MOVING SOUTH AT 30 MPH. THE LINE OF STORMS WILL AFFECT AREAS IN AND AROUND...MARY ESTHER...NAVARRE AND DESTIN ALONG WITH OTHER COASTAL COMMUNITIES THROUGH 730 PM CDT. THE PRIMARY THREATS FROM THESE STORMS ARE SMALL HAIL...DANGEROUS CLOUD TO GROUND LIGHTNING... AND WIND GUSTS OF 40 TO 50 MPH...WHICH COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT TUESDAY EVENING FOR SOUTH CENTRAL ALABAMA.
Special weather statement, Jun 12, 8:41 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 741 PM CDT TUE JUN 12 2007 ALZ055-059-062-130130- UPPER BALDWIN-ESCAMBIA-MONROE- 741 PM CDT TUE JUN 12 2007 ...A STRONG THUNDERSTORM IS BEING DETECTED OVER SOUTHWEST MONROE COUNTY... AT 736 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM 2 MILES WEST OF HOMEWOOD...AND MOVING SOUTH AT 20 MPH. THE THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... MINEOLA...BOONEVILLE...JEDDO...REDTOWN...MCCULLOUGH...POARCH AND HOLMAN PRISON THROUGH 830 PM CDT. THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...DANGEROUS CLOUD TO GROUND LIGHTNING... AND WIND GUSTS OF 35 TO 45 MPH...WHICH COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT TUESDAY EVENING FOR SOUTH CENTRAL ALABAMA.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 8:00 PM EDT | Severe Thunderstorm Warning | MOB | Escambia, Okaloosa, Santa Rosa | 30 min |
| Jun 12, 8:11 PM EDT | Special Marine Warning | MOB | 94 min | |
| Jun 13, 10:08 AM EDT | Marine Weather Statement | MOB | 112 min |
Nearby
Marine Weather Statements in Florida, 2007Every marine weather statement in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.